# SDR AALA201803219003

- Difficulty date: February 27, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D53480019217
- Condition: Cracked
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRAY AT STRINGER 23R BETWEEN FRAMES 68 AND 69 IN THE AFT GALLEY AREA.   REPLACED THE TRAY IAW SRM 51-72-11, AND DRAWING D53460505.
